# SDR SB05138

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 840142
- Condition: Faulty
- Location: Aft Fuselage
- Part time: 50,847 hours, 36,993 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

BWI - FLT1243 - DURING CRUISE, CREW REPORTED A LOUD BUZZING NOISE COMING FROM CABIN AND ALMOST INSTANTLY FELT PRESSURE IN THEIR EARS.  CREW FOUND CABIN PRESSURE CLIMBING 3,000 TO 4,000 FT PER MINUTE.  OUTFLOW VALVE WAS CLOSED PER PROCEDURES WITH NO AFFECT ON PRESSURE LOSS.  CABIN PRESSURE REACHED CLOSE TO 14,000 FT, BUT CREW WAS ABLE TO DESCEND FLT BEFORE MASKS DEPLOYED IN CABIN. CREW DONNED THEIR OXYGEN MASKS AND DIVERTED FLT TO BWI FOR MX. FLT LANDED W/O FURTHER INCIDENT. NO EMERGENCY WAS DECLARED. MX FOUND AFT OUTFLOW VALVE NOT OPERATING CORRECTLY. REMOVED AND REPLACED AFT OUTFLOW VLV PER MM 21-31-11. OPS CHECK GOOD. ALSO, REPAIRED LEAK FROM AFT CARGO DOOR SILL AREA.  PERFORMED SATISFACTORY PRESS CONFIDENCE
